blurry vision and feeling icky

By yodabear Latest Reply 2014-07-19 14:17:37 -0500
Started 2014-07-17 11:53:46 -0500

the past few months ive been unable to purchase my insulin .i was on 65 units of lantus at hs and 1000mg of metformin 2x a insurance stopped paying for the lantus so i could not afford it .i had been trying to exercise and eat right and even lost 28 lbs but my sugars were still through the dr gave me some Humalog mix and reg Humalog to take on a sliding scale. my question is now that the numbers are coming down i feel worse than i did when it was high. and my eyes are blurry is this normal for coming down from a high?feeling really anxious and discouraged =(

2 replies

Glucerna 2014-07-19 14:17:37 -0500 Report

I'm glad you're working with your doctor. Let them know you're having trouble purchasing insulin, and they may know about programs to help you. It can take some time for your body to get used to the lower blood sugar levels. Do you have a follow-up with your doctor? You might also ask for a referral to a diabetes educator who can spend more time with you to answer your questions. ~Lynn @Glucerna

rolly123 2014-07-17 17:18:53 -0500 Report

That for my experience is I always was high sugar for very long time when my sugar came down I didn't feel right my body adjust to low now when I high feel it . It will adjust to it keep doing good keep down!